# SDR NSVA2011331

- Difficulty date: December 14, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N202SR
- Make and model: Saab 340B
- Aircraft serial: 202
- Aircraft time: 43,126 hours, 49,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER SERVICE RELOCATION MOD DOUBLER NOT ENTERED INTO DAMAGE LOG.  DOUBLER IS LOCATED FROM STA 248 TO 262, BETWEEN SL1622 AND SL1636. 1.5" ABOVE SKIN SPLICE AT SL1622. REF SB 340-38-007.  FOUND DOUBLER TO BE MISSING RIVETS AROUND INTERNAL DOUBLER PLATE.  REF TD 340-51-11-32 AND MM409 407106 FOR CORRECTIVE ACTION.
